GoodSense Nasal Decongestant, 10 mg Phenylephrine HCl Tablets, 18 Count

GoodSense Nasal Decongestant, 10 mg Phenylephrine HCl Tablets, 18 Count

Product ID: B00IB1RN2S Condition: New

Sold Out

Product Description

GoodSense Nasal Decongestant, 10 mg Phenylephrine HCl Tablets, 18 Count

  • Good sense nasal decongestant phenylephrine hcl 10 mg tablets.
  • Temporarily relieves sinus congestion and pressure
  • Maximum strength
  • Non-drowsy
  • 1 pill/dose
Carpe d’tissue! Seize the hankie!

Sinus pressure and pain and nasal congestion can put a serious damper on your day. Whatever the cause - the common cold, hay fever, or upper respiratory allergies - the symptoms interrupt both work and play. Good Sense can help you reclaim your day. Good Sense Nasal Decongestant PE contains the active ingredient phenylephrine hydrochloride 10 mg, providing temporary relief of nasal congestion caused by the common cold, hay fever or other upper respiratory allergies. When the blood vessels in the nasal passages dilate, the result is nasal congestion or a stuffy nose. Phenylephrine hydrochloride works to relax the constricting blood vessels and promote freer breathing. This ingredient also aids in reducing congestion in the tubes that drain fluid from the inner ears, the eustachian tubes.

Important information

Ask a doctor or pharmacist before using any other cough or cold medicine. Phenylephrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains phenylephrine or a decongestant.Do not use phenylephrine if you have used an MAO inhibitor such as furazolidone (Furoxone), isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam, Zelapar), or tranylcypromine (Parnate) in the last 14 days. A dangerous drug interaction could occur, leading to serious side effects.

Points of Interest

Stop using phenylephrine and call your doctor at once if you have a serious side effect such as: fast, pounding, or uneven heartbeat; severe dizziness or anxiety; easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure). Less serious side effects may include: loss of appetite; warmth, tingling, or redness under your skin; feeling restless or excited (especially in children); sleep problems (insomnia); or skin rash or itching. Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

Worth Knowing
  • Read and follow the label directions, or follow your doctor’s instructions when taking this and all medications.
  • Safe for adults and children 12 years of age and older.
  • Do not give to children younger than 12 years of age.
  • Seek emergency medical help if you have any of these signs of an allergic reaction to phenylephrine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Good Sense Nasal Decongestant PE Tablets, 10 mg

Adults and children 12 years of age and older: Take 1 tablet every 4 hours; do not take more than 6 tablets in 24 hours. Children 12 years of age and younger: Do not use the product in children younger than 12 years of age.

Active ingredient (in each tablet): Phenylephrine hydrochloride 10 mg; Nasal decongestant.

Inactive ingredients: anhydrous dibasic calcium phosphate, carnauba wax. FD&C red No. 40 aluminum lake, lecithin, magnesium stearate, micocrystaline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, talc, titanium dioxide.

Technical Specifications

Country
USA
Brand
GoodSense
Manufacturer
PERRIGO COMPANY
Binding
Health and Beauty
ReleaseDate
2014-04-24T00:00:01Z
Size
18 Count
UnitCount
1
UPCs
370030147397
EANs
0370030147397